Geometric & Functional Analysis GAFA

, Volume 11, Issue 6, pp 1139–1191

Harnack inequality and hyperbolicity for subelliptic p-Laplacians with applications to Picard type theorems

Authors

  • T. Coulhon
    • Départment de Mathématiques, Université de Cergy-Pontoise, 2 rue Adolphe Chauvin, 95302 Pontoise, France, e-mail: Thierry.Coulhon@math.u-cergy.fr
  • I. Holopainen
    • Department of Mathematics, University of Helsinki, P.O.Box 4, FIN-00014 Helsinki, Finland, e-mail: ilkka.holopainen@helsinki.fi
  • L. Saloff-Coste
    • Department of Mathematics, Malott Hall, Cornell University, Ithaca, NY 14853, USA, e-mail: lsc@math.cornell.edu

DOI: 10.1007/s00039-001-8227-3

Cite this article as:
Coulhon, T., Holopainen, I. & Saloff-Coste, L. GAFA, Geom. funct. anal. (2001) 11: 1139. doi:10.1007/s00039-001-8227-3

Abstract.

((Without Abstract)).

Copyright information

© Birkhäuser Verlag, Basel 2001